# SDR DALA2021061403216

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 68,980 hours, 25,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat Mounted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. CORRECTIVE ACTION: R/RD RED LIGHT AFT OF LAV AT 3R DOOR PER B757 33-52. (1837465)
